MathSciNet Relay Station
MathSciNet bibliographic data
MR730344 (85j:20004) 20C15
Feit, Walter The computations of some Schur indices. Israel J. Math. 46 (1983), no. 4, 274–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement